# SDR AALA20120117TUL07

- Difficulty date: January 17, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N7546A
- Make and model: Doug DC-9-82
- Aircraft serial: 53028
- Aircraft time: 61,081 hours, 31,571 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING GROUND SPOILER CASTING IN TRAILING EDGE OF WING IS CRACKED AT FORWARD OUTBOARD SIDE.  INSTALLED NEW CASTING PER AARD 51-10-00-05.
